Simply connected right multipeak algebras and the separation property

Volume 82 / 1999

Stanisław Kasjan Colloquium Mathematicum 82 (1999), 137-153 DOI: 10.4064/cm-82-1-137-153

Abstract

Let R=k(Q,I) be a finite-dimensional algebra over a field k determined by a bound quiver (Q,I). We show that if R is a simply connected right multipeak algebra which is chord-free and $\widetilde{

Authors

  • Stanisław Kasjan

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image